# SDR SWAA2024100936297

- Difficulty date: September 10, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BTW STA 380 TO STA 400 BL0 AT PASSENGER CABIN 2024-528893<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G; B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A5400 SHEET:92 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G; B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A5400 SHEET:92 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.
